# SDR DALA2021090705244

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 53,792 hours, 27,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 29abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3129 - PER AMDS CARD 2527-01041-02, PSU 02 BOX AT 29 ABC FAILED TO OPEN. CORRECTIVE ACTION: REPLACED DAMAGED PLUG J74 ON PSU PANEL PER A319 ESPM (7897936)
